# SDR SWAA2018071123409

- Difficulty date: June 30, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE DECK WEB CRACKED AT BS 663, BETWEEN LBL 25 TO LBL 45.  REPAIRED WEB IAW EA.
